# SDR ESPA

- Difficulty date: February 25, 2004
- Submitted: March 19, 2004
- Operation: General aviation
- Aircraft: N568PA
- Make and model: Lear 35A
- Aircraft serial: 205
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE WAS SUSPECTED IN CABIN.  ENTIRE AREA IN SUSPECTED AREA WAS INSPECTED.  NO DEFECTS WERE FOUND.  PILOT REPORTED LEADING EDGE ANTI-ICE WAS INADVERTENTLY LEFT ON POSSIBLE CAUSING THE SMELL OF SMOKE.  AIRCRAFT WAS RUN, SYSTEMS WERE OPERATIONALLY CHECKED AND FOUND TO BE GOOD.
